# SDR AALA201509099001

- Difficulty date: September 8, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 49,882 hours, 21,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FWD WINDSCREEN DAMAGED & MISSING, INOPERATIVE.  RELAMPED & REPLACED LENS COVER ON LT FWD WINDSCREEN.  OPERATIONS CHECKED NORMAL IAW AMM 31-51-07.
